# SDR SWAA2021083107491

- Difficulty date: August 12, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED; BS 663 RBL 8 W/L 164. ; / [01] VERIFIED APPLICABILITY IAW SRM 57-10-10-2R-5; [02] REMOVED 8 EA FASTENERS COMMON TO FUEL TANK AT BS 663 BETWEEN RBL 7 TO 20; WL 164 AND CUT OUT DAMAGE ANGLE IAW SRM 57-10-10-2R-5; [03] SRM 57-10-10-2R-5 STEP 4; A AND B.; [04] ET INSPECTED HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D; [05] VERIFIED REMOVED 8 EA FASTENERS COMMON TO FUEL TANK AT BS 663 BETWEEN RBL 7 TO 20; WL 164 AND CUT OUT DAMAGE ANGLE IAW SRM 57-10-10-2R-5 STEPS 4 A AND B; [08] LOCATED AND DRILLED: REPLACEMENT ANGLE; CUSTOMER RO NO. ATSHFAB-101-354 JOB NUMBER 5405554; AND SPLICE ANGLE CUSTOMER RO NO ATSHFAB-101-355 JOB NUMBER 540681 IAW SRM 51-40-05 AND SRM 57-10-10-2R-5; FIG 202 SHEET 4.; [09] VERIFIED LOCATED AND DRILLED: REPLACEMENT ANGLE; CUSTOMER RO NO. ATSHFAB-101-354 JOB NUMBER 5405554; AND SPLICE ANGLE CUSTOMER RO NO ATSHFAB-101-355 JOB NUMBER 540681 IAW SRM 51-40-05 AND SRM 57-10-10-2R-5; FIG 202 SHEET 4; [10] APPLIED CHEMICAL CONVERSION AND PRIME AT REPAIR PARTS AND REPAIR AREA IAW SRM 51-21-01 AND SOPM 20-41-02; [16] INSTALLED REPAIR PARTS AND 8 EA FASTENERS COMMON TO FUEL TANK AT BS 663 WL 164;RBL 7 TO 20 IAW SRM 57-10-10-2R-5 REPAIR 5 FIG.202 SHEET 4 AND SRM 51-40-02; [17] VERIFIED INSTALL OF REPAIR PART AND FASTENERS PER SRM.(STEP 16) FABRICATED AS REQUIRED PER SRM 57-10-10-2R-5 PRIOR TO LOCATING AND DRILLING.
